# SDR AOQ2005F00001

- Difficulty date: June 8, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N1940
- Make and model: Lear 60LEAR
- Aircraft serial: 002
- Aircraft time: 5,080 hours, 4,056 cycles
- Engine: Pwa PW305
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3203353
- Part serial: 279
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF: 1940060805JC) CLIMBING THROUGH 12,000 FEET, CABIN PRESSURE PANEL DISPLAYED A FAULT LIGHT.  SIMULTANEOUSLY AN EMERGENCY PRESS LIGHT ILLUMINATED FOLLOWED BY EMERGENCY PRESSURIZATION SYS ACTIVATION.  CABIN ALT ONLY REACHED APPROX 6000 FT INDICATED.  CREW THEN PROCEEDED TO FOLLOW CHECKLIST PROCEDURES.  AC WAS INSPECTED AND PERFORMED PRESSURIZATION GROUND CHECKS.  FOUND AUTO PRESS SYS FAILED.  AUTO SYS PLACED ON MEL.  UPON FURTHER TESTING AT MFG, FOUND DEFECTIVE FLOW CONTROL VALVE.  REPLACED VALVE.  ALL OPS CHECKS PERFORMED SATISFACTORY.  AC RETURNED TO SERVICE. AC DIVERTED AND LANDED UNEVENTFULLY. (K)
